# SDR C2XA11SH044

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 22,735 hours, 17,220 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FORWARD LOWER ENGINE YOKE CRACKED.  REMOVED AND REPLACED LT FWD LOWER ENGINE YOKE IAW EC5450-01028.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
